# SDR SWIA202161535

- Difficulty date: August 16, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD FORMER IS CORRODED FROM TOP TO BOTTOM.     (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED FWD PAX DOOR FORMER IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 OPS AND LEAK CHECKED GOOD
